# SDR A6WA201240244

- Difficulty date: January 27, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD TORQUE TUBE COVER ATTACH BRACKET ON PAX DOOR CRACKED.  R & R BRACKET IAW SRM 51-41-02.
